# SDR AALA20072051

- Difficulty date: October 26, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Condition: Chafed
- Location: Left Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T963/26OCT DFW TO GRU - LEFT ENGINE PRESSURE RELIEF VALVE EICAS STATUS MESSAGE ILLUMINATED AT FLIGHT LEVEL 300.  LANDED MIA WITHOUT INCIDENT.  FOUND GROUND WIRE CHAFING WITH STUDS AT NUMBER ONE ENGINE PRESSURE RELIEF VALVE.  REPLACED GROUNDING WIRE AND PRESSURE RELIEF VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
